# SDR USA2004F00049

- Difficulty date: May 16, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311A10659597
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(2) SECONDS PRIOR TO TOUCHDOWN, A PASSENGER REPORTED THAT TWO PANELS DEPARTED THE NR 1 ENGINE PYLON.  ONE PANEL WAS REPORTED THO HAVE STRUCK THE LT HORIZONTAL STABILIZER LEADING EDGE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE PYLON PANELS AND CHECKED SECURITY OF NR 2 ENGINE PYLON PANELS.  REPAIRED DAMAGE TO THE LT HORIZONTAL STABILIZER LEADING EDGE, FOUR FEET FROM ROOT THAT MEASURED 1 INCH X 1 INCH X .0625 INCH DEEP, IAW SRM.  PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT C-CHECK VISIT.
